# SDR G1IA20210616010

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N734CB
- Make and model: Beech C90A
- Aircraft serial: LJ1508
- Aircraft time: 4,193 hours, 3,655 cycles
- Engine: Pwa PT6A135A
- Engine time: 575 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1D212
- Condition: Low Pressure
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL 190 LEFT ENGINE BOOST PUMP FAILED.
